# SDR DALA1236130121

- Difficulty date: May 17, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511439
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 347 LBL 8 AND RBL 9 FLOORBEAM UPPER FLANGE CRACKED.  REPAIRED PER ERA 502703-14 REV ORIG.
